# SDR P5CA2020070100221

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 81,707 hours, 15,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D LT FLOOR O/B SUPPORT ANGLE AT STA 1358 LBL 116 FOUND CRACKED.  M/D LT FLOOR O/B SUPPORT ANGLE REPAIRED IAW RI-53-60-14100 REV A.
